# SDR BAQA090021

- Difficulty date: October 17, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N870SF
- Make and model: Bell 230
- Aircraft serial: 23018
- Aircraft time: 1,522 hours
- Engine: Allsn 250C30
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Condition: Worn
- Location: Isolation Mount
- Component: Isolation Mount
- Component part number: 222331618105
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ISOLATION MOUNT BEARING OUT OF LIMITS.
